# SDR 2025FA0000590

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: General aviation
- Aircraft: N6NY
- Make and model: Cessna 525C
- Aircraft serial: 0148
- Aircraft time: 2,820 hours, 2,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Part time: 2,820 hours, 2,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SB525C-56-01 CORROSION FOUND ON ALL WINDSHIELD FRAMES AND SURROUNDING STRUCTURE REQUIRING REPLACEMENT OF ALL COCKPIT WINDSHIELD FRAMES AND ATTACHING SKINS.
